# SDR VNAA2018032411101

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 7,959 hours, 7,378 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN THE CABIN AT FULL THROTTLE AND DECLARED AN EMERGENCY.  THE CREW BELIEVES IT IS THE LT PACK.   OPENED THE RT ENGINE COWLINGS AND PERFORMED A GVI, NO DEFECTS NOTED.  RAN ENGINES WITH FLT CREW FOR 20 MINUTES, NO EVIDENCE OF SMOKE OR ODOR. AIRCRAFT IS OK FOR SERVICE
